Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29917
Title: Portfolio optimization under a minimax rule
Authors: Cai, XQ
Teo, KL
Yang, XQ 
Zhou, XY
Keywords: Portfolio selection
Risk averse measures
Bicriteria piecewise linear program
Efficient frontier
Kuhn-Tucker conditions
Issue Date: 2000
Publisher: Institute for Operations Research and the Management Sciences
Source: Management science, 2000, v. 46, no. 7, p. 957-972 How to cite?
Journal: Management science 
Abstract: This paper provides a new portfolio selection rule. The objective is to minimize the maximum individual risk and we use an l(infinity) function as the risk measure. We provide an explicit analytical solution for the model and are thus able to Plot the entire efficient frontier. Our selection rule is very conservative. One of the features of the solution is that it does not explicitly involve the covariance of the asset returns.
URI: http://hdl.handle.net/10397/29917
ISSN: 0025-1909
EISSN: 1526-5501
DOI: 10.1287/mnsc.46.7.957.12039
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

71
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

41
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.